IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 231 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3105    
    Printed58    
    Emailed0    
    PDF Downloaded126    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 5  |  Page : 522-523

Pregabalin hypersensitivity in a patient treated for postherpetic neuralgia


Department of Medicine, Padmashree Dr. D.Y. Patil Medical College Hospital and Research Center, Dr. D.Y. Patil Vidyapeeth, Pimpri, Pune, Maharashtra, India

Correspondence Address:
Arvind Bamanikar
Department of Medicine, Padmashree Dr. D.Y. Patil Medical College Hospital and Research Center, Dr. D.Y. Patil Vidyapeeth, Pimpri, Pune, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.117748

Rights and Permissions

Drug hypersensitivity syndrome is characterized by fever, skin rash and internal organ involvement. It is commonly seen with aromatic group of anticonvulsants viz. phenytoin, carbamazepine and phenobarbitone. Here, we report a case of hypersensitivity reaction to pregabalin, used for treating postherpetic neuralgia.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow